# SDR A6WA201040463

- Difficulty date: June 27, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 15,952 hours, 15,005 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL TOILET LIGHTS ARE OUT AND THERE IS AN ELECTRICAL ODOR.  R & R LAVATORY LAMPS AND BALLAST IAW AMM 33-25-07.  OPS CK NORMAL.
